# SDR 98ZZZX2630

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N555AT
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104045
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Motor
- Part number: 4577001
- Condition: Shorted
- Location: Lt Deice
- Part time: 3,562 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT/OWNER REPORTED SMOKE AND CIRCUIT BREAKERS TRIPPED IN-FLIGHT, LANDED WITHOUT INCIDENT.  INVESTIGATION FOUND LT ENGINE DE-ICE DEFLATOR MOTOR SHORTED AND BURNT WIRING FROM MOTOR THROUGH FUSELAGE TO THE OVERHEAD PANEL IN COCKPIT.
